# SDR SIMA201910254001

- Difficulty date: October 24, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- Aircraft time: 32,508 hours, 29,434 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: False Activation
- Location: Anti Ice System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IN ICING CONDITIONS RECIEVED WING ANTI ICE FAIL FOLLOWED BY A/I INOP WEARNING. RAN QRH PROCEDURE WORKED FOR 1 MINUTE THEN FAILED AGAIN-C/A-CMC FAULT CODE 30-1PM83. TROUBLESHOOT IAW EMB 145 FIM 30-11-00-810-809A BLOCKS 1 AND 8. NO FAULTS OPS CHECKS GOOD.
